Back to Ask the Diabetes Team Ask the Diabetes Team

From Houston, Texas, USA:

Lately, I have been having terrible stomach pain (it inflates immensely and becomes as hard as a rock) and unbearable back pain which usually happens when I use the NovoLog FlexPen, 75/25. My doctor insists I use this insulin, but its hurting me every time, and I really think I should change to the NovoLog FlexPen, 70/30, because it didn't do any harm to me when I used to use it. What should I do?


I think you mean Humalog 75/25 and NovoLog FlexPen, 70/30. That said, I don't understand how the symptoms come from the insulin -- any insulin. Rather, it may be something to do with the nerves in the stomach and the emptying of the stomach after meals. Please discuss your symptoms with your doctor.


Original posting 12 Aug 2003
Posted to Insulin


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:48
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.